Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hey,

I finished a course of Accutane roughly around a month ago & i cannot praise Accutane highly enough im getting no new spots & in general my face looks rather healthy now but i do still have some post acne marks around the jawline, they are a pinkish tone & they have certainly lightened in the past few months. My question is.

Is there any products i can use to speed up the process of reducing the sight of these marks more or is it still too early to use products on my skin?

Currently all i do is wash my face with warmish water on a morning 7 evening & drink the reccommened amount of water daily.

Thanks.

Share this post


Link to post
Share on other sites

so soon of accutane you dont want to irritate the skin as it will still be fragile, somthing like pure aloe vera gel or some diluted tea tree oil should help the healing of your skin, nothing will make those marks disappear over night but with enough time they'll disappear

Share this post


Link to post
Share on other sites

Would ACV be an option? i've read up a little on this and the info im getting is it may be helpful and its cheap! or again is it too early to use such products? i think im going to go ahead and buy some Aloe Vera. Its just the corners of my jawline and the upper part of my neck that are bothersome but the marks arent red more pinkish which must be a good sign that there fading right?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×